American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F05) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Yu. S. Mishura and Yu. V. Yukhnovs’kii. Limit behavior of the prices of a barrier option in the Black--Scholes model with random drift and volatility. Theor. Probability and Math. Statist. 84 (2012) 99-106.
Abstract, references, and article information   
View Article: PDF

[2] Rita Giuliano. Weak convergence of sequences from fractional parts of random variables and applications. Theor. Probability and Math. Statist. 83 (2011) 59-69. MR 2768848.
Abstract, references, and article information   
View Article: PDF

[3] Yu. S. Mishura and Yu. V. Yukhnovs’kiĭ. Functional limit theorems for stochastic integrals with applications to risk processes and to value processes of self-financing strategies in a multidimensional market. II. Theor. Probability and Math. Statist. 82 (2011) 87-101.
Abstract, references, and article information   
View Article: PDF

[4] Yu. S. Mishura, G. M. Shevchenko and Yu. V. Yukhnovs’kiĭ. Functional limit theorems for stochastic integrals with applications to risk processes and to self-financing strategies in a multidimensional market. I. Theor. Probability and Math. Statist. 81 (2010) 131-146.
Abstract, references, and article information   
View Article: PDF

[5] O. M. Soloveyko and G. M. Shevchenko. On the rate of convergence of prices of barrier options with discrete and continuous time. Theor. Probability and Math. Statist. 79 (2009) 171-178. MR 2494546.
Abstract, references, and article information   
View Article: PDF

[6] D. O. Ivanenko. Existence of a limit distribution of a solution of a linear inhomogeneous stochastic differential equation. Theor. Probability and Math. Statist. 78 (2009) 49-60. MR 2446848.
Abstract, references, and article information   
View Article: PDF

[7] O. V. Sugakova. The counting process and summation of a random number of random variables. Theor. Probability and Math. Statist. 74 (2007) 181-189. MR 2336788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Ya. Olenko. Tauberian theorem for fields with an $OR$ spectrum. II. Theor. Probability and Math. Statist. 74 (2007) 93-111. MR 2336781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Ya. Olenko. Tauberian theorems for random fields with an $OR$ spectrum. I. Theor. Probability and Math. Statist. 73 (2006) 135-149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. P. Yurachkivskii and D. O. Ivanenko. Estimation of a matrix-valued parameter of an autoregressive process with nonstationary noise. Theor. Probability and Math. Statist. 72 (2006) 177-191. MR 2168147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Rita Giuliano Antonini and Luca Pratelli. A strong law of large numbers for generalized almost sure central limit theorems. Theor. Probability and Math. Statist. 70 (2005) 1-9. MR 2109818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Yu. Veretennikov. An essay on Gnedenko's theorem. Theor. Probability and Math. Statist. 69 (2004) 17-25. MR 2110901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sh. Sharakhmetov. The convergence of $U$-statistics and von Mises functionals in the mean metric. Theor. Probability and Math. Statist. 68 (2004) 167-172. MR 2000646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1